# SDR SWAA2025051956250

- Difficulty date: April 8, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 58,063 hours, 34,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LIGHT EXIT LENS ON SIDEWALL PANEL 232YJW AT PASSENGER CABIN 2025-242400<[01] REPLACED LIGHT EXIT LENS ON SIDEWALL PANEL 232YJW AT PASSENGER CABIN IAW B737-700 AMM 33-51-01-960-802 STEP 3.C(5)(C) AND STEP 3.C(10);[02] REPLACED LIGHT EXIT LENS ON SIDEWALL PANEL 232YJW AT PASSENGER CABIN IAW B737-700 AMM 33-51-01-960-802 STEP 3.C(5)(C) AND STEP 3.C(10)
